# SDR YYFA20120830001

- Difficulty date: August 30, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,432 hours, 39,651 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN TEMP SUPPLY DUCT TEMP SUPPLY DUCT TEMP WOULD NOT GO BELOW 8 DEG F.  F/A'S REPORT THAT AFT CABIN IS VERY HOT, MID A BIT COOLER.  FOUND THAT AN INCREASE IN POWER CAUSES A MOMENTARY COOLING.  ONCE NORMAL CRUISE WAS ESTABLISHED TEMP WOUD GO BACK UP AND COULD NOT BE COOLED.  SUSPECT A POSSIBLE BLEED AIR LEAK.  ACFT WAS DIVERTED TO DEPARTURE AIRPORT.
